# SDR 2002UALA00114

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 22,177 hours, 2,440 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP AT SEAT 5A IS COMING APART.  SECURED EEL LIGHT.
